MathSciNet Relay Station
MathSciNet bibliographic data
MR369978 (51 #6207) 40CXX (33A30)
Askey, Richard; Gasper, George; Ismail, Mourad E.-H. A positive sum from summability theory. Collection of articles dedicated to G. G. Lorentz on the occasion of his sixty-fifth birthday, IV. J. Approximation Theory 13 (1975), 413–420.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement